# SDR ASAA2025030656740

- Difficulty date: March 6, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 72,151 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL SPLICE AT STA 773 IS CORRODED. GROUNDED - YES. FOUND CORROSION DAMAGE TO BE BEYOND LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED CORRODED FLOOR PANEL SPLICE AND INSTALLED NEW SPLICE IAW B737-700 AMM 25-52-10-400-801 AND 20-50-11-910-801W= 2.0" O=.071" R= .010" L= 18" D= .061".
